Juvederm volift- side effects?

I had juvederm volift injected into the nasalabial folds and mid cheek. During procedure the doc ( oculiplastic surgeon ) injected accidentally a little under my eye, and wont admit too it, post injection for 3 days I had mild flu symptoms,constant pressure faint throbing around the eye area, temples and the area under the eyebrow and blurred vision. Day 4 all feels normal, but i' m scared, can symptoms return? Can the filler migrate to my eyes/ brain? Could i have vision problem/ blindness?

Doctor Answers 2

Flu-like symptoms after filler

Thank you for your question NatashaZ. I understand your concern. Vollure is a hyaluronic acid filler designed to enhance the appearance of wrinkles and folds on the face. We numb our patients using numbing cream prior to treatments and sometimes when a person is numb it can feel like product is being placed in areas that it is not. Flu-like symptoms are not associated with fillers but some people get ill coincidentally at around the same time as a filler treatment. I refer my patients who are ill to their general physician.

Please consult with a doctor for specific recommendations. Good luck!

Flu-like symptoms after filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question NatashaZ. I understand your concern. Vollure is a hyaluronic acid filler designed to enhance the appearance of wrinkles and folds on the face. We numb our patients using numbing cream prior to treatments and sometimes when a person is numb it can feel like product is being placed in areas that it is not. Flu-like symptoms are not associated with fillers but some people get ill coincidentally at around the same time as a filler treatment. I refer my patients who are ill to their general physician.

Please consult with a doctor for specific recommendations. Good luck!

Juvederm Side Effects

It is extremely rare that Juvederm causes systemic reactions and any issue around the eyes would occur almost immediately.  It sounds as if you have something else going on which would require an ENT or neurology evaluation.  I suggest starting there.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Juvederm Side Effects

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It is extremely rare that Juvederm causes systemic reactions and any issue around the eyes would occur almost immediately.  It sounds as if you have something else going on which would require an ENT or neurology evaluation.  I suggest starting there.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.